`a`
Related Articles
1

A two-phase flow model with delays

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 9, Pages : 3273 - 3294, 2017

Theodore Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

2

Parabolic reaction-diffusion systems with nonlocal coupled diffusivity terms

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2431 - 2453, 2017

Jorge Ferreira - (email), Hermenegildo Borges de Oliveira - (email)

 Abstract       References       Full Text      Related Articles

3

Existence of solutions for a class of abstract neutral differential equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2455 - 2482, 2017

Hernán R. Henríquez - (email), Claudio Cuevas - (email), Juan C. Pozo - (email), Herme Soto - (email)

 Abstract       References       Full Text      Related Articles

4

A Cahn-Hilliard-Navier-Stokes model with delays

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2663 - 2685, 2016

T. Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

5

On a parabolic-hyperbolic filter for multicolor image noise reduction

Evolution Equations and Control Theory  Volume 5, Issue 2, Pages : 251 - 272, 2016

Valerii Maltsev - (email), Michael Pokojovy - (email)

 Abstract       References       Full Text      Related Articles

6

Blow-up criterion for an incompressible Navier-Stokes/Allen-Cahn system with different densities

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1507 - 1523, 2016

Yinghua Li - (email), Shijin Ding - (email), Mingxia Huang - (email)

 Abstract       References       Full Text      Related Articles

7

Local strong solutions to the compressible viscous magnetohydrodynamic equations

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1617 - 1633, 2016

Tong Tang - (email), Hongjun Gao - (email)

 Abstract       References       Full Text      Related Articles

8

Global well-posedness of strong solutions to a tropical climate model

Discrete and Continuous Dynamical Systems  Volume 36, Issue 8, Pages : 4495 - 4516, 2016

Jinkai Li - (email), Edriss Titi - (email)

 Abstract       References       Full Text      Related Articles

9

On the existence of global strong solutions to the equations modeling a motion of a rigid body around a viscous fluid

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1539 - 1562, 2015

Šárka Nečasová - (email), Joerg Wolf - (email)

 Abstract       References       Full Text      Related Articles

10

Strong solutions to compressible barotropic viscoelastic flow with vacuum

Kinetic and Related Models  Volume 8, Issue 4, Pages : 765 - 775, 2015

Tong Tang - (email), Yongfu Wang - (email)

 Abstract       References       Full Text      Related Articles

11

Existence results for compressible radiation hydrodynamic equations with vacuum

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 1023 - 1052, 2015

Yachun Li - (email), Shengguo Zhu - (email)

 Abstract       References       Full Text      Related Articles

12

Scaling invariant blow-up criteria for simplified versions of Ericksen-Leslie system

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 2, Pages : 381 - 388, 2014

Jihoon Lee - (email)

 Abstract       References       Full Text      Related Articles

13

Linearized Navier-Stokes equations in $\mathbb{R}^3$: An approach in weighted Sobolev spaces

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 5, Pages : 901 - 916, 2014

Chérif Amrouche - (email), Mohamed Meslameni - (email), Šárka Nečasová - (email)

 Abstract       References       Full Text      Related Articles

14

The existence and decay estimates of the solutions to $3$D stochastic Navier-Stokes equations with additive noise in an exterior domain

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4323 - 4341, 2014

Takeshi Taniguchi - (email)

 Abstract       References       Full Text      Related Articles

15

Global existence of strong solutions to incompressible MHD

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1553 - 1561, 2014

Huajun Gong - (email), Jinkai Li - (email)

 Abstract       References       Full Text      Related Articles

16

Wellposedness and regularity for a degenerate parabolic equation arising in a model of chemotaxis with nonlinear sensitivity

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 231 - 256, 2013

Alexandre Montaru - (email)

 Abstract       References       Full Text      Related Articles

17

Global existence of strong solutions to incompressible MHD

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 1337 - 1345, 2013

Huajun Gong - (email), Jinkai Li - (email)

 Abstract       References       Full Text      Related Articles

18

On the blow-up criterion of smooth solutions for Hall-magnetohydrodynamics system with partial viscosity

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 1327 - 1336, 2013

Yu-Zhu Wang - (email), Weibing Zuo - (email)

 Abstract       References       Full Text      Related Articles

19

A note on the existence of global solutions for reaction-diffusion equations with almost-monotonic nonlinearities

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 635 - 644, 2013

Aníbal Rodríguez-Bernal - (email), Alejandro Vidal-López - (email)

 Abstract       References       Full Text      Related Articles

20

Local existence of strong solutions to the three dimensional compressible MHD equations with partial viscosity

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 851 - 866, 2012

Yu-Zhu Wang - (email), Yin-Xia Wang - (email)

 Abstract       References       Full Text      Related Articles

21

Remarks on the blow-up criterion for smooth solutions of the Boussinesq equations with zero diffusion

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 923 - 937, 2012

Yan Jia - (email), Xingwei Zhang - (email), Bo-Qing Dong - (email)

 Abstract       References       Full Text      Related Articles

22

Blow-up phenomena for the 3D compressible MHD equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 5, Pages : 1835 - 1855, 2012

Ming Lu - (email), Yi Du - (email), Zheng-An Yao - (email)

 Abstract       References       Full Text      Related Articles

23

On the regularity of solutions to the Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 747 - 761, 2011

Vittorino Pata - (email)

 Abstract       References       Full Text      Related Articles

24

Global solutions to the incompressible magnetohydrodynamic equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 763 - 783, 2011

Xiaoli Li - (email), Dehua Wang - (email)

 Abstract       References       Full Text      Related Articles

25

$L^1$ maximal regularity for the laplacian and applications

DCDS Supplements  Volume 2011, Issue Special, Pages : 495 - 504, 2011

Yoshikazu Giga - (email), Jürgen Saal - (email)

 Abstract       Full Text      Related Articles      

26

Existence and continuity of strong solutions of partly dissipative reaction diffusion systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 1319 - 1328, 2011

Zhoude Shao - (email)

 Abstract       Full Text      Related Articles      

27

On a generalized Boussinesq model around a rotating obstacle: Existence of strong solutions

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 825 - 847, 2011

Elder J. Villamizar-Roa - (email), Elva E. Ortega-Torres - (email)

 Abstract       References       Full Text      Related Articles

28

On the stability problem for the Boussinesq equations in weak-$L^p$ spaces

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 667 - 684, 2010

Lucas C. F. Ferreira - (email), Elder J. Villamizar-Roa - (email)

 Abstract       Full Text      Related Articles

29

Existence and uniqueness of strong periodic solutions of the primitive equations of the ocean

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1491 - 1508, 2009

T. Tachim Medjo - (email)

 Abstract       Full Text      Related Articles

30

Local existence and blow-up criterion of the 2-D compressible Boussinesq equations without dissipation terms

Discrete and Continuous Dynamical Systems  Volume 25, Issue 4, Pages : 1333 - 1347, 2009

Xiaojing Xu - (email)

 Abstract       Full Text      Related Articles

31

Iterative method for mass diffusion model with density dependent viscosity

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 4, Pages : 823 - 841, 2008

Francisco Guillén-González - (email), Mamadou Sy - (email)

 Abstract       Full Text      Related Articles

32

Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 493 - 513, 2007

Joachim Escher - (email), Olaf Lechtenfeld - (email), Zhaoyang Yin - (email)

 Abstract       Full Text      Related Articles

33

Regularity of the Navier-Stokes equation in a thin periodic domain with large data

Discrete and Continuous Dynamical Systems  Volume 16, Issue 1, Pages : 67 - 86, 2006

Igor Kukavica - (email), Mohammed Ziane - (email)

 Abstract       Full Text      Related Articles

34

The exponential behavior of Navier-Stokes equations with time delay external force

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 997 - 1018, 2005

Takeshi Taniguchi - (email)

 Abstract       Full Text      Related Articles

35

Interior gradient bounds for the 2D Navier-Stokes system

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 873 - 882, 2001

Igor Kukavica - (email)

 Abstract       Full Text      Related Articles